| Model Number |
90 DEG CURVE RIGHT, QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, evaluation reveals the wire loop was broken.No other abnormality observed and the mechanism functioned as intended.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing.
Event or Problem Description
It was reported that the wire loop of the ar-6068-90 broke the first time.No adverse effect on the patient.